Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Operation calculus in Banach algebras for algebra-valued functions


Author: S. Kantorovitz
Journal: Trans. Amer. Math. Soc. 110 (1964), 519-537
MSC: Primary 46.55
DOI: https://doi.org/10.1090/S0002-9947-1964-0159240-4
MathSciNet review: 0159240
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. F. Arens and A. P. Calderon, Analytic functions of several Banach algebra elements, Ann. of Math. (2) 62 (1955), 204-216. MR 0071735 (17:177c)
  • [2] R. F. Arens, The analytic functional calculus in commutative topological algebras, Pacific J. Math. 11 (1961), 405-429. MR 0140960 (25:4373)
  • [3] N. Dunford, A survey of the theory of spectral operators, Bull. Amer. Math. Soc. 64 (1958), 217-274. MR 0104865 (21:3616)
  • [4] E. Hille and R. S. Phillips, Functional analysis and semi-groups, Amer. Math. Soc. Colloq. Publ. Vol. 31, Amer. Math. Soc., Providence, R. I., 1957. MR 0089373 (19:664d)
  • [5] J. T. Schwartz, Two perturbation formulas, Comm. Pure Appl. Math. 8 (1955), 371-376. MR 0082644 (18:586a)
  • [6] A. E. Taylor, Introduction to functional analysis, Wiley, New York, 1958. MR 0098966 (20:5411)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.55

Retrieve articles in all journals with MSC: 46.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0159240-4
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society